Bell inequalities for continuous-variable measurements

There are no files associated with this record.

Title Bell inequalities for continuous-variable measurements
Author He, Q. Y.; Cavalcanti, Eric Gama; Reid, M. D.; Drummond, P. D.
Year Published 2010
Publisher American Physical Society
Citation Physical Review A (Atomic, Molecular and Optical Physics), Vol. 81, pp. 062106-1-062106-15
Peer Reviewed Yes
Published Yes
Publisher URI http://arxiv.org/abs/1005.2208
Alternative URI http://dx.doi.org/10.1103/PhysRevA.81.062106
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice